# SDR 2008UALA02562

- Difficulty date: May 1, 2008
- Submitted: May 5, 2008
- Operation: Air carrier
- Aircraft: N348UA
- Make and model: Boeing 737322
- Aircraft serial: 24252
- Aircraft time: 57,227 hours, 31,826 cycles
- Engine: Ge CFM56*
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Part number: MC1025154
- Condition: Failed
- Location: Flight Officer'S
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT OFFICERS OXYGEN MASK FAILED LEAK CHECK.  REPLACED FIRST OFFICERS O2 MASK, LEAK CHECKED GOOD.AC OK FOR SERVICE.
